Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik in den Naturwissenschaften     Collection: MPI für Mathematik in den Naturwissenschaften     Display Documents



ID: 729024.0, MPI für Mathematik in den Naturwissenschaften / MPI für Mathematik in den Naturwissenschaften
Quantization for a nonlinear Dirac equation
Authors:Zhu, M.
Date of Publication (YYYY-MM-DD):2016
Title of Journal:Proceedings of the American Mathematical Society
Volume:144
Issue / Number:10
Start Page:4533
End Page:4544
Audience:Experts Only
Intended Educational Use:No
External Publication Status:published
Document Type:Article
Communicated by:MPI
Affiliations:MPI für Mathematik in den Naturwissenschaften/Jost
Identifiers:LOCALID:training57159
DOI:10.1090/proc/13041
ISSN:1088-6826
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.